# SDR SWIA201332838

- Difficulty date: February 10, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 33,945 hours, 47,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT AT ROW 8 DOES NOT ILLUMINATE.  (FLT 7388)  REPLACED LIGHT ASSEMBLY.
